# SDR ASAA2017080621552

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,690 hours, 12,173 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM ENROUTE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURES IAW QRH. SATCOM OPS RESTORED NORMAL.
